# SDR SWIA202266827

- Difficulty date: September 1, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 46,697 hours, 39,406 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 AT LBL27 INNER CLIP IS CRACKED AT UPPER RADIUS INSIDE FUSELAGE     (C-CHECK RO 11/10/2022)    REMOVED AND REPLACED FS 484 AT LBL27 INNER CLIP IS CRACKED AT UPPER RADIUS INSIDE FUSELAGE. REF. DWG 601R31171, REV-E, CRJ200 SRM 51-42-06, CRJ200 SRM 51-42-21 / COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY
